My Holdings   Activate Remote Access

Nonassociative Mathematics and its Applications

About this Title

Petr Vojtěchovský, University of Denver, Denver, CO, Murray R. Bremner, University of Saskatchewan, Saskatoon, SK, Canada, J. Scott Carter, University of South Alabama, Mobile, AL, Anthony B. Evans, Wright State University, Dayton, OH, John Huerta, University of Lisbon, Lisbon, Portugal, Michael K. Kinyon, University of Denver, Denver, CO, G. Eric Moorhouse, University of Wyoming, Laramie, WY and Jonathan D. H. Smith, Iowa State University, Ames, IA, Editors

Publication: Contemporary Mathematics
Publication Year: 2019; Volume 721
ISBNs: 978-1-4704-4245-3 (print); 978-1-4704-5102-8 (online)

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF